# SDR IPXA2014022182009

- Difficulty date: February 9, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 11,774 hours, 7,046 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A53279236207
- Condition: Corroded
- Location: Frames 80-82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK CORRODED AT FRAMES 80-82, -Y1137.1.  REPAIRED CARGO TRACK IAW SRM 53-10-16, PARA 4, FIG 201.
